# SDR MALA976072

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41XJ
- Make and model: Saab SF340A
- Aircraft serial: 041
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: 7239025502
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY LIGHT ON OVERHEAD PANEL WILL NOT STAY SECURED.  MAINTENANCE REPLACED EMERGENCY OVERHEAD PANEL, OP'S CHECK GOOD.
